Michigan, 2008Flash Flooding and Damaging Winds in Michigan, June 7 to 8, 2008
June 7 to 8, 2008 · NWS GRR · 13 events in 6 counties and zones
Severe thunderstorms produced several reports of damaging wind gusts and also caused significant flooding. In fact a presidential disaster declaration was issued for Allegan, Barry, Eaton and Ottawa counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 3
- Injuries
- 0
- Property damage
- $4.1 million
- Crop damage
- $3.9 million
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms produced several reports of damaging wind gusts and also caused significant flooding. In fact a presidential disaster declaration was issued for Allegan, Barry, Eaton and Ottawa counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Jun 7, 7:18 PM EST, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 7, 7:18 PM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
818 PM EDT SAT JUN 7 2008
LATEST UPDATE...AVIATION...
.SYNOPSIS...(306 PM EDT SAT JUN 7 2008)
A STATIONARY FRONT WILL REMAIN SITUATED OVER THE REGION INTO EARLY
NEXT WEEK. THIS SYSTEM WILL CAUSE SHOWERS AND THUNDERSTORMS TO FORM
EACH DAY...RESULTING IN AN UNSETTLED WEATHER PATTERN. THE POTENTIAL
EXISTS FOR FOR HEAVY RAIN AND SEVERE WEATHER.
&&
.SHORT TERM...(350 PM EDT SAT JUN 7 2008)
(TONIGHT THROUGH MONDAY NIGHT)
A COUPLE OF CONCERNS OVER THE SHORT TERM. FIRST IS THE SEVERE
WEATHER POTENTIAL TONIGHT AND INTO THE WEEKEND. THE OTHER IS
THE FLOODING POTENTIAL INTO MONDAY.
WE ARE WATCHING THE SEVERE WEATHER UNFOLDING IN WISCONSIN. BASED ON
ITS CURRENT TRACK THE STORMS COULD ARRIVE ALONG THE LAKESHORE
COUNTIES 6 TO 7 PM. LOOKS LIKE A POTENTIAL DAMAGING WIND EVENT.
SO THE MAIN TIMEFRAME FOR SEVERE WEATHER LOOKS TO BE 7 PM TO
MIDNIGHT. WITH THE FRONTAL BOUNDARY DRAPED ACROSS THE REGION INTO
MONDAY ALONG WITH FAVORABLE INSTABILITY AND SHEAR...SEVERE WEATHER
COULD OCCUR EACH DAY.
HEAVY RAIN IS BECOMING AN INCREASING THREAT. THIS FRONTAL ZONE WILL
PROVIDE THE FOCUS FOR STORMS EACH DAY. THERE IS ALSO AN INCREASED
RISK FOR TRAINING...ESPECIALLY AT NIGHT. AS THE GROUND BECOMES
INCREASINGLY SATURATED...RUNOFF WILL BECOME MORE EFFICIENT. WE MAY
NEED FLOOD WATCHES...ESPECIALLY SUN AFTN INTO SUN NIGHT AS THAT
FRONT TRIES TO DRIFT SLOWLY SOUTH THROUGH THE AREA.
&&
.LONG TERM...(350 PM EDT SAT JUN 7 2008)
(TUESDAY THROUGH SATURDAY)
MODELS ARE IN FAIRLY GOOD AGREEMENT AT THE BEGINNING OF THE LONG
TERM ON TUE HAVING THE COLD FRONT THROUGH THE CWFA. THIS WILL LIKELY
TAKE THE HEAVY RAIN THREAT AND MOST OF THE SEVERE THREAT OUT OF THE
AREA. THE UPPER TROUGH WILL PASS ACROSS THE AREA DURING THE DAY ON
TUE...PROVIDING A RESIDUAL CHANCE OF A SHOWER OR STORM.
COOLER AND SOMEWHAT DRIER AIR WILL MOVE IN THEN BY WED AS HIGH
PRESSURE BUILDS IN OVER THE AREA. THE PATTERN IS THEN EXPECTED TO
RESET...SIMILAR TO THE PATTERN OF THE LAST FEW DAYS. A LONG WAVE
TROUGH IS EXPECTED TO DIG OVER THE WRN PORTION OF THE COUNTRY...
ALLOWING AN UPPER RIDGE TO BUILD OVER THE EAST. ONCE THE RIDGE AXIS
SLIPS EAST...DEEP SW FLOW SETS UP AND WAVES OF SHOWERS AND STORMS
WILL BECOME POSSIBLE FROM THU NIGHT THROUGH SAT. WARMER AND MORE
HUMID WEATHER WILL ALSO BUILD IN FOR THE END OF NEXT WEEK.
&&
.MARINE...(350 PM EDT SAT JUN 7 2008)
I HIGHLIGHT SEVERE STORMS FOR THIS EVENING. ALSO SOME FOG GIVEN THE
WARM MOIST AIR MOVING OVER THE COLDER WATER.
&&
.AVIATION...(818 PM EDT SAT JUN 7 2008)
NUMEROUS TSTMS... SOME CONTAINING SVR WX AND/OR VERY HEAVY RAIN...
WILL IMPACT MOST OF THE TERMINAL SITES THROUGH 06Z OR SO. THE
HEAVIEST ACTIVITY WILL IMPACT MKG AND GRR FIRST... BETWEEN 00Z AND
03Z... AND A BIT LATER FOR THE OTHER SITES. OCNL IFR/LIFR CONDITIONS
ARE LIKELY WHEN THE HEAVIER CELLS CROSS THE TERMINALS.
ADDITIONAL CONVECTIVE DEVELOPMENT TAKING PLACE FROM WRN WI SWWD
ACROSS IA THIS EVENING COULD MOVE INTO THE AREA OVERNIGHT TONIGHT.
THIS SCENARIO IS STILL UNCERTAIN. WE WILL KEEP PCPN OUT FOR NOW
DURING THE LATE NIGHT PERIOD... AND POSSIBLY ADD IN LATER AS THE
SITUATION BECOMES MORE CLEAR.
SOME FOG DOES LOOK LIKELY ONCE AGAIN TONIGHT WITH THE HUMID AIR MASS
IN PLACE. WINDS HOLDING UP WILL KEEP THE VISIBILITIES UP A BIT...BUT
SOME LOCAL IFR IS POSSIBLE. ALSO HAVE INCLUDED SOME SCATTERED LOW
CLOUDS.
LOOK FOR TSTMS TO REDEVELOP AGAIN TOWARD 18Z SUNDAY.
&&
.HYDROLOGY...(350 PM EDT SAT JUN 7 2008)
URBAN AND SMALL STREAM FLOODING IS EXPECTED BEFORE THE WEEKEND IS
OVER GIVEN THE TROPICAL AIRMASS AND FRONTAL ZONE ACROSS THE REGION.
RAINFALL RATES OF AN INCH PER OUR COULD ACCOMPANY THE STORMS. IF
THEY PERSIST VALUES COULD BECOME EXCESSIVE. WILL NEED TO MONITOR
THE FLOOD WATCH POTENTIAL THROUGH THE WEEKEND.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&
SYNOPSIS: MJS
SHORT TERM: MJS
LONG TERM: NJJ
MARINE MJS
AVIATION: MEADE
HYDROLOGY: MJS
Hazardous weather outlook, Jun 7, 3:30 PM EST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
430 PM EDT SAT JUN 7 2008
MIZ037>040-043>046-050>052-056>059-064>067-071>074-081015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
430 PM EDT SAT JUN 7 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS IN WISCONSIN ARE LIKELY TO MOVE INTO WESTERN MICHIGAN
BETWEEN 7 AND 9 PM. DAMAGING WINDS IN EXCESS OF 60 MPH APPEAR TO BE
THE MAIN THREAT. IN ADDITION FREQUENT LIGHTNING LARGE HAIL AND
LOCALLY VERY HEAVY RAINFALL ARE ALSO POSSIBILITIES. THE MAIN STORM
MOTION WILL BE EAST SOUTHEAST AT 50 MPH.
RAINFALL RATES COULD TOP AN INCH PER HOUR WITH THESE THUNDERSTORMS.
IF THE STORMS PERSIST...THE RAINFALL COULD BECOME EXCESSIVE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
AS A FRONTAL SYSTEM SLOWLY MOVES SOUTH OF THE REGION THERE WILL BE
A SERIES OF SURFACE WAVES MOVING ALONG IT. THAT WILL BRING PERIODS
OF SHOWERS AND THUNDERSTORM TO THE REGION INTO TUESDAY. SEVERE
THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY DURING THE LATE
AFTERNOON AND EVENING HOURS OF EACH DAY.
RAINFALL FOR SUNDAY THROUGH MONDAY IS EXPECTED TO BE HEAVY IN PLACES.
THE GROUND IS BECOMING INCREASINGLY SATURATED SO THE RUNOFF WILL
BECOME MORE EFFICIENT. THEREFORE THE POTENTIAL FOR FLOODING WILL
NEED TO BE MONITORED CLOSELY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS EVENING AND POSSIBLE FOR SUNDAY
INTO TUESDAY.
LMZ844>849-081015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
430 PM EDT SAT JUN 7 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TONIGHT
A LINE OF THUNDERSTORMS WILL LIKELY CROSS LAKE MICHIGAN EARLY THIS
AFTERNOON AND EVENING. GUSTY WINDS WINDS OVER 35 KNOTS...INCREASED
WAVE HEIGHTS AND CLOUD TO WATER LIGHTNING ARE THE
EXPECTED HAZARDS.
PATCHY DENSE FOG WILL RESULT IN SOME HAZARDOUS BOATING CONDITIONS
INTO TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ADDITIONAL THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH TUESDAY.
GUSTY WINDS...INCREASED WAVE HEIGHTS AND HAIL REMAIN THE PRIMARY
HAZARDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE EACH AFTERNOON AND EVENING
THROUGH TUESDAY.
WDM MJS
In the hours before
Local storm report, Jun 7, 8:22 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
922 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLOOD HOLLAND 42.77N 86.10W
06/07/2008 OTTAWA MI TRAINED SPOTTER
FLOOD ON BUTTERNUT DRIVE IN HOLLAND.
&&
RSUTTLELocal storm report, Jun 7, 8:28 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
928 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST 2 S HOLLAND 42.74N 86.10W
06/07/2008 E50 MPH ALLEGAN MI EMERGENCY MNGR
INTERSECTION OF I196 AND WASHINGTON WIND ESTIMATED AT 50
TO 60 MILES PER HOUR.
&&
RSUTTLELocal storm report, Jun 7, 8:32 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
932 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 2 S HOLLAND 42.74N 86.10W
06/07/2008 M55 MPH ALLEGAN MI FIRE DEPT/RESCUE
&&
IODLocal storm report, Jun 7, 8:33 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
933 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 2 S HOLLAND 42.74N 86.10W
06/07/2008 M55.00 MPH ALLEGAN MI FIRE DEPT/RESCUE
&&
IODLocal storm report, Jun 7, 8:41 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
941 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST 4 S HOLLAND 42.71N 86.10W
06/07/2008 M47 MPH ALLEGAN MI OFFICIAL NWS OBS
WIND MEASURED AT TULIP CITY AIRPORT.
&&
RSUTTLESpecial weather statement, Jun 7, 8:48 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
948 PM EDT SAT JUN 7 2008
MIZ051-052-057>059-065>067-074-080315-
BARRY-CLINTON-EATON-GRATIOT-INGHAM-IONIA-JACKSON-KENT-MONTCALM-
948 PM EDT SAT JUN 7 2008
...SPECIAL WEATHER STATEMENT...
AT 943 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS EXTENDING FROM GRAND RAPIDS TO HASTINGS...AND
EAST TO ST. JOHNS TO MASON. THESE STORMS ARE MOVING TO THE EAST AT
AROUND 40 MPH.
* LOCATIONS IN THE PATH OF THE STORM INCLUDE...
VICKERYVILLE... BUTTERNUT... FENWICK...
TURK LAKE... SIDNEY... CRYSTAL...
SHERIDAN... CARSON CITY... GREENVILLE...
FALLASSBURG... BERLIN CENTER... MUIR...
ORLEANS... SMYRNA... LYONS...
PALO... PEWAMO... HUBBARDSTON...
THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WINDS UP TO 50
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS. GUSTY
WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS
TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4326 8576 4348 8438 4335 8435 4279 8436
4279 8417 4242 8414 4245 8554 4277 8552
4281 8576
TIME...MOT...LOC 0147Z 180DEG 0KT 4328 8474
NJJFlash Flood, Eaton
- When
- June 7, 9:12 PM EST to June 8, 4:04 AM EST
- Where
- Eaton County, Bellevue to 7 mi SW of Eaton Rapids
- Cause
- Heavy Rain
- Property damage
- $600,000
- Crop damage
- $200,000
- Reported by
- Emergency Manager
- Coordinates
- 42.450, -85.020
Numerous road washouts were reported across portions of Eaton county. As a result a presidential disaster declaration was issued.
Flash Flood, Allegan
- When
- June 7, 9:12 PM EST to June 8, 4:04 AM EST
- Where
- Allegan County, 1.16 mi SSW of Castle Park to 3.28 mi WSW of Glenn
- Cause
- Heavy Rain
- Deaths
- 2 direct, 0 indirect
- Property damage
- $2.0 million
- Crop damage
- $2.0 million
- Reported by
- Law Enforcement
- Coordinates
- 42.734, -86.207
At 3 a.m. EST June 8th, two people drowned when they were delivering newspapers and their car plunged into a fifty foot ravine created by a washed out road. A presidential disaster declaration was issued for Allegan county due to extensive flash flooding.
Flash Flood, Ottawa
- When
- June 7, 9:12 PM EST to June 8, 4:04 AM EST
- Where
- Ottawa County, 5 mi W of Holland to Jamestown
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Property damage
- $1.0 million
- Crop damage
- $1.5 million
- Reported by
- Emergency Manager
- Coordinates
- 42.780, -86.219
A 76 year old farmer drowned while trying to remove boards from the Worley Drain Dam that regulates waters from Bass Creek. A significant number of roads were washed out in the city of Holland and water levels on roads in some low lying locations reached the roof tops of cars.
A presidential disaster declaration was issued for Ottawa county due to all the flooding.
Flash Flood, Barry
- When
- June 7, 9:12 PM EST to June 8, 4:04 AM EST
- Where
- Barry County, Yankee Spgs to Parmelee
- Cause
- Heavy Rain
- Property damage
- $500,000
- Crop damage
- $200,000
- Reported by
- Trained Spotter
- Coordinates
- 42.620, -85.450
Numerous roads across portions of Barry county were washed out by very heavy rain. In fact a half a million dollars worth of damage resulted primarily from washed out roads. Due to the extensive flooding a presidential disaster declaration was issued.
Thunderstorm Wind, Barry
- When
- June 7, 9:30 PM EST
- Where
- Barry County, 0.86 mi NE of Delton
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.510, -85.390
A trained spotter reported multiple trees with diameters of ten inches or more were blown down by wind gusts estimated at 70 mph.
Thunderstorm Wind, Eaton
- When
- June 7, 9:41 PM EST
- Where
- Eaton County, 1.52 mi E of Oneida Center
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 42.720, -84.740
A metal roof of a barn was peeled off and several trees were uprooted by estimated winds of 75 mph just north of Mt. Hope highway.
Thunderstorm Wind, Eaton
- When
- June 7, 9:45 PM EST
- Where
- Eaton County, 1.47 mi NNE of Dawn Haven Estates
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 42.750, -84.670
Broadcast media reported that numerous two to three foot diameter trees were blown down in Delta township near I-96.
Thunderstorm Wind, Eaton
- When
- June 7, 9:50 PM EST
- Where
- Eaton County, 1.47 mi NNE of Dawn Haven Estates
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 42.750, -84.670
Estimated winds of 60 to 70 mph were reported.
Thunderstorm Wind, Eaton
- When
- June 7, 9:50 PM EST
- Where
- Eaton County, 1.47 mi NNE of Dawn Haven Estates
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.750, -84.670
An amateur radio operator reported that multiple large trees were blown down in a trailer park on North Canal street south of Saginaw highway.
Thunderstorm Wind, Clinton
- When
- June 7, 9:55 PM EST
- Where
- Clinton County, 0.51 mi W of De Witt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.830, -84.560
An estimated wind gust to 52 knots was reported.
Thunderstorm Wind, Ingham
- When
- June 7, 9:55 PM EST
- Where
- Ingham County, 1.38 mi S of Hopwood Acres
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.710, -84.550
A forty foot tall tree five inches in diameter blocked the road at the intersection of East Libby and Park.
Thunderstorm Wind, Ingham
- When
- June 7, 10:00 PM EST
- Where
- Ingham County, 2.13 mi SSE of Hopwood Acres
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.700, -84.540
A trained spotter reported that several one foot diameter trees were blown down on Stoneleigh drive.
Thunderstorm Wind, Clinton
- When
- June 7, 10:00 PM EST
- Where
- Clinton County, 0.51 mi W of De Witt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.830, -84.560
A trained spotter estimated a wind gust to 52 knots.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Pennsylvania, June 7 to 10, 200822 deaths · 33 injured · 10 events
- Tornadoes and Flash Flooding in Iowa, June 7 to 11, 20082 deaths · $4.5 million · EF1 · 126 events
- Excessive Heat in New Jersey, June 7 to 10, 20081 death · 48 injured · 21 events
- Tornadoes and Flash Flooding in Wisconsin, June 7 to 8, 20087 injured · $28 million · EF2 · 61 events
- Tornadoes in Illinois, June 7, 20086 injured · $12 million · EF2 · 10 events
- Flash Flooding and Flooding in Iowa, June 7 to 12, 20083 injured · $75 million · 19 events
- Flash Flooding and Flooding in Wisconsin, June 7 to 17, 2008$50 million · 36 events
- Flash Flooding and Flooding in Minnesota, June 7 to 10, 2008$25 million · 11 events
- Flash Flooding and Hail in Nebraska, June 7 to 8, 2008$5.1 million · 2.75 in hail · 30 events
- Tornadoes and Flash Flooding in Nebraska, June 7 to 10, 20083 injured · $5,000 · EF2 · 24 events
- Tornadoes and Hail in Wisconsin, June 7 to 8, 20082 injured · $182,000 · EF1 · 30 events
- Tornadoes and Hail in Kansas, June 7, 2008$815,000 · EF0 · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 112422, 112424, 118016, 118024, 112078, 112079, 112080, 112081, 112082, 112083, 112431, 112084, 112432.